Search

Searching. Please wait…

DELFINA GOMEZ GANDARILLAS

  • Publicaciones

    38

  • Proyectos

    5

 delfina.gomez@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Profesor Titular de Universidad

Doctor en Ciencias (Matemáticas)

 Matemáticas De Las Vibraciones

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: ANALISIS MATEMATICO

Identificadores

Otros nombres en publicaciones
  • Gómez, D.
  • Gõmez, D.
  • Gomez, D.
  • Gómez, Delfina
38 resultados 
    1 de 2  Siguiente  Última

Spectral gaps in a double-periodic perforated Neumann waveguide

Artículo de Revista

Asymptotic Analysis, 2023, 131(3-4), 385-441

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEI A. NAZAROV, RAFAEL ORIVE ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 02/02/2023

Pointwise fixation along the edge of a Kirchhoff plate

Artículo de Revista

Journal of Mathematical Sciences, 2023, 277(4), 545-564

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEI A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 01/12/2023

Asymptotic stability of the spectrum of a parametric family of homogenization problems associated with a perforated waveguide

Artículo de Revista

Mathematische Nachrichten, 2023, 296(10), 4888-4910

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEI A. NAZAROV, RAFAEL ORIVE ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 01/10/2023

A spectral problem for the Laplacian in joined thin films

Artículo de Revista

Calculus of Variations and Partial Differential Equations, 2023, 62(4), 129

 Autoría: ANTONIO GAUDIELLO, DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ

 01/05/2023

A revisit to a double-periodic perforated neumann waveguide: opening spectral gaps

Comunicación a Congreso

Integral methods in science and engineering: analytic and computational procedures

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEI NAZAROV, RAFAEL ORIVE ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 2023

Spectral homogenization problems in linear elasticity: the averaged Robin reaction matrix

Comunicación a Congreso

Integral methods in science and engineering: analytic and computational procedures

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ

 2023

Asymptotics for the spectrum of a floquet-parametric family of homogenization problems associated with a dirichlet waveguide

Comunicación a Congreso

Integral methods in science and engineering: applications in theoretical and practical research

 Autoría: DELFINA GOMEZ GANDARILLAS, S. A. NAZAROV, R. ORIVE-ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 2022

Boundary homogenization with large reaction terms on a strainer-type wall

Artículo de Revista

Zeitschrift fur Angewandte Mathematik und Physik, 2022, 73(6), 234

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ

 01/12/2022

Localization effects for Dirichlet problems in domains surrounded by thin stiff and heavy bands

Artículo de Revista

Journal of differential equations Volume , 2021, 270, 1160-1195

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEI A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 01/01/2021

Remark on Justification of Asymptotics of Spectra of Cylindrical Waveguides with Periodic Singular Perturbations of Boundary and Coefficients

Artículo de Revista

Journal of Mathematical Sciences 2021. 257, 597-623

 Autoría: DELFINA GOMEZ GANDARILLAS, S. A. NAZAROV, R. ORIVE-ILLERA, MARIA EUGENIA PEREZ MARTINEZ

 2021

Pointwise fixation along the edge of the Kirchhoff plate

Artículo de Revista

Zapiski Nauchnykh Seminarov POMI, 2020, 493, 107-137

 Autoría: DELFINA GOMEZ GANDARILLAS, S. A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 2020

A Dirichlet spectral problem in domains surrounded by thin stiff and heavy bands

Capítulo de libro

Computational and Analytic Methods in Science and Engineering

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEY A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 2020

Spectral homogenization problems in linear elasticity with large reaction terms concentrated in small regions of the boundary

Capítulo de libro

Computational and Analytic Methods in Science and Engineering

 Autoría: DELFINA GOMEZ GANDARILLAS, SERGEY A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 2020

Asymptotic analysis of the high frequencies for the Laplace operator in a thin T-like shaped structure

Artículo de Revista

Journal de Mathématiques Pures et Appliquées, 2020, 134, 299-327

 Autoría: ANTONIO GAUDIELLO, DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ

 01/02/2020

A Stiff Problem: Stationary Waves and Approximations

Comunicación a Congreso

Integral Methods in Science and Engineering: Analytic Treatment and Numerical Approximations

 Autoría: DELFINA GOMEZ GANDARILLAS, SANTIAGO NAVAZO ESTEBAN, MARIA EUGENIA PEREZ MARTINEZ

 2019

Homogenization of Winkler Steklov spectral conditions in three-dimensional linear elasticity

Artículo de Revista

Zeitschrift fur Angewandte Mathematik und Physik, 2018, 69(2)

 Autoría: DELFINA GOMEZ GANDARILLAS, S. A. NAZAROV, MARIA EUGENIA PEREZ MARTINEZ

 01/04/2018

Unilateral problems for the $p$-Laplace operator in perforated media involving large parameters

Artículo de Revista

ESAIM. Control, optimisation and calculus of variations 1-45 pp

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, A.V. PODOLSKII, T.A. SHAPOSHNIKOVA

 2018

Asymptotics for models of non-stationary diffusion in domains with a surface distribution of obstacles

Artículo de Revista

Mathematical Methods in the Applied Sciences - Volume42, Issue1 15 January 2019. Pages 403-413

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ

 01/10/2018

Homogenization in perforated domains: a Stokes grill and an adsorption process

Artículo de Revista

Applicable Analysis, 2018, 97(16), 2893-2919

 Autoría: DELFINA GOMEZ GANDARILLAS, MIGUEL LOBO HIDALGO, MARIA EUGENIA PEREZ MARTINEZ, ÉVARISTE SANCHEZ-PALENCIA

 01/10/2018

Homogenization of Variational Inequalities for the p-Laplace Operator in Perforated Media Along Manifolds

Artículo de Revista

Applied Mathematics and Optimization, 2017, 1-19

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, A. V. PODOLSKII, T. A. SHAPOSHNIKOVA

 01/11/2017

On Homogenization of Nonlinear Robin Type Boundary Conditions for the n-Laplacian in n-Dimensional Perforated Domains

Comunicación a Congreso

Integral Methods in Science and Engineering, Volume 1 Theoretical Techniques

 Autoría: DELFINA GOMEZ GANDARILLAS, MARIA EUGENIA PEREZ MARTINEZ, A. V. PODOL?SKII, T.A. SHAPOSHNIKOVA

 2017

38 resultados 
    1 de 2  Siguiente  Última

Estamos realizando la búsqueda. Por favor, espere...